Change search
ReferencesLink to record
Permanent link

Direct link
Comparisons of ideal structures in algebras of analytic functions of several complex variables
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-4971-7147
1988 (English)In: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 63, 305-314 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1988. Vol. 63, 305-314 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-182453OAI: oai:DiVA.org:kth-182453DiVA: diva2:904482
Note

NR 20160226

Available from: 2016-02-18 Created: 2016-02-18 Last updated: 2016-02-26Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Hedenmalm, Håkan
By organisation
Mathematics
In the same journal
Mathematica Scandinavica
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 9 hits
ReferencesLink to record
Permanent link

Direct link